Quartic splines with minimal norms
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 103-124
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a11,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Quartic splines with minimal norms},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {103--124},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904689},
zbl = {1044.41008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a11/}
}
Kobza, Jiří. Quartic splines with minimal norms. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 103-124. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a11/